×

zbMATH — the first resource for mathematics

Problème des martingales et équations différentielles stochastiques associees à un opérateur intégro-différentiel. (French) Zbl 0345.60029

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H99 Stochastic analysis
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Bretagnolle , Processus à accroissements indépendants. École d’été de probabilité . Lecture Notes in M. , vol. 307 , Springer , 1973 . MR 433608
[2] P. Billinsley , Convergence of probability measures . J. Wiley , 1968 . MR 233396 | Zbl 0172.21201 · Zbl 0172.21201
[3] C. Dellacherie , Capacités et processus stochastiques . Springer , 1972 . MR 448504 | Zbl 0246.60032 · Zbl 0246.60032
[4] E.B. Dynkin , Markov processus I . Springer , 1965 . · Zbl 0132.37901
[5] N. El Karoui , J.-P. Lepeltier , Représentation des processus ponctuels multivariés à l’aide d’un processus de poisson (à paraître) . Zbl 0359.60065 · Zbl 0359.60065
[6] M.I. Freidlin , The factorization of non-negative definite matrices . Theory proba. Appl. , t. 13 , 1968 , n^\circ 2 , p. 354 - 356 . Zbl 0169.20603 · Zbl 0169.20603
[7] K. Ito , Poisson point processes attached to Markov processus . Sixth Berkeley Symposium on math. Stat. Proba. , vol. III , 1972 , p. 225 - 239 . MR 402949 | Zbl 0284.60051 · Zbl 0284.60051
[8] T. Komatsu , Markov processus associated with certain integro-differentiel operators . Osaka J. Math. , t. 10 , 1973 , p. 271 - 303 . MR 359017 | Zbl 0284.60066 · Zbl 0284.60066
[9] N.V. Krylov , An inequality in the theory of stochastic integrals . Theory Proba. Appl. , t. 16 , 1971 , n^\circ 3 , p. 438 - 448 . MR 298792 | Zbl 0238.60038 · Zbl 0238.60038
[10] H. Kunita , S. Watanabe , On square integrable martingales . Nagoya J. Math. , t. 30 , 1967 , p. 209 - 245 . Article | MR 217856 | Zbl 0167.46602 · Zbl 0167.46602
[11] J.-P. Lepeltier , Étude des processus de Markov sur R” et leur lien avec la théorie des équations différentielles stochastiques . Thèse 3e cycle . Université P. et M. Curie , Paris , 1975 .
[12] B. Maisonneuve , Topologie de type de Skorokhod . Séminaire de proba., Strasbourg VI . Lecture notes in M. , vol. 258 , Springer , 1972 , p. 112 - 117 . Numdam | Zbl 0241.60075 · Zbl 0241.60075
[13] B. Marchal , Processus de diffusion à coefficients discontinus . Thèse 3e cycle . Université P. et M. Curie , Paris , 1972 .
[14] P.A. Meyer , C. Doleans-Dade , Intégrales stochastiques par rapport aux martingales locales . Séminaire de proba. , Strasbourg IV . Lecture notes in M. , vol. 124 , Springer , 1970 , p. 77 - 107 . Numdam | MR 270425 | Zbl 0211.21901 · Zbl 0211.21901
[15] P.A. Meyer et autres, Exposés sur les diffusions d’après STROOK et VARADHAN . Séminaire de proba. , Strasbourg IV . Lecture notes in M. , Vol. 124 , Springer , 1970 , p. 241 - 282 . Numdam
[16] P.A. Meyer , Processus de poisson ponctuel d’après K. ITO . Séminaire de proba. , Strasbourg V . Lecture notes in M. , vol. 191 , Springer , 1971 , p. 177 - 191 . Numdam | MR 388551
[17] P. Priouret , Processus de diffusion et équations différentielles stochastiques. École d’été de proba., III . Lecture notes in M. , vol. 390 , Springer , 1974 . MR 445625 | Zbl 0363.60064 · Zbl 0363.60064
[18] A.V. Skorokhod , Studies in the theory of random processus . Addison , Wesley . 1965 . MR 185620 | Zbl 0146.37701 · Zbl 0146.37701
[19] D. Strook , S.R.S. Varadhan , Diffusion processus with continuous coefficients I et II . Commun. Pure Appl. Math. , t. XXII , 1969 , p. 345 - 400 et 479 - 530 . Zbl 0175.44802 · Zbl 0175.44802
[20] D. Strook , S.R.S. Varadhan , Diffusion processus with boundary conditions . Commun. Pure Appl. Math. , t. XXIV , 1971 , p. 477 - 495 . MR 217881 | Zbl 0227.76131 · Zbl 0227.76131
[21] D. Strook , Diffusion processus associated with Lévy generators . Z. Wahrschein lichkeits theorie verw. , t. 32 , 1975 , p. 209 - 244 . Zbl 0292.60122 · Zbl 0292.60122
[22] T. Yamada , S. Watanabe , On the uniqueness of solutions of stochastic differential equations . J. Math. Kyoto Univ. , t. 11 ( 1 ), 1971 , p. 156 - 167 . Article | MR 278420 | Zbl 0236.60037 · Zbl 0236.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.